MathSciNet Relay Station
MathSciNet bibliographic data
MR1697095 19D50 (11R34 11R70 11S70 19F27)
Rognes, J.; Weibel, C. Two-primary algebraic $K$-theory of rings of integers in number fields. Appendix A by Manfred Kolster. J. Amer. Math. Soc. 13 (2000), no. 1, 1–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement